# SDR 39LA2013020600024

- Difficulty date: February 5, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N969BW
- Make and model: Casa C212CC
- Aircraft serial: 262
- Aircraft time: 2,849 hours, 35,791 cycles
- Engine: Garrtt TPE33110R
- Engine time: 12,427 hours, 10,358 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: MS24266G16T24SN
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE, SRL BOTH, TORQUE IN CLIMB DROPPED TO 60 PERCENT, EGT DROPPED TO 545 AND FUEL FLOW DROPPED TO 300 PPH.  SRL TO ONLY, ALL NORMAL.
